MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; System, balloon, intra-aortic and control

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/AJLA; System, balloon, intra-aortic and control
Model Number IPN001113
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
The report states that "user reported the pump automatically restarted while on patient, user had to press 'start pump' again after system restarted.Pump works normally when engineer performed the check, unable to replicate the issue".Additional information states "the user continued to use the same pump after the restart".There was no medical intervention required.The patient is in "good condition" no report of patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Additionally no recorder strip was returned for investigation.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
AC3 OPTIMUS IABP NA/AJLA
Common Device Name
System, balloon, intra-aortic and control
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key15973432
Report Number3010532612-2022-00558
Device Sequence Number14942725
Product Code DSP
UDI-Device Identifier30801902091254
UDI-Public30801902091254
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN001113
Device Catalogue NumberIAP-0701
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown